# SDR COMA0460259

- Difficulty date: April 10, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 24,322 hours, 23,258 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600101
- Part serial: DCL03793
- Condition: Malfunctioned
- Location: Nlg
- Part time: 25,125 hours, 23,750 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5870 GEAR DISAGREE WARNING ON APPROACH.  REPLACED THE NLG UPLOCK.
